Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A locally compact separable metric space is almost invariant under a closed mapping


Author: Edwin Duda
Journal: Bull. Amer. Math. Soc. 70 (1964), 285-286
DOI: https://doi.org/10.1090/S0002-9904-1964-11125-3
MathSciNet review: 0158360
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. T. Whyburn, Open and closed mappings, Duke Math. J. 17 (1950), 69-74. MR 31713
  • 2. I. A. Vaĭnšteĭn, On closed mappings of metric spaces, Dokl. Akad. Nauk SSSR 57 (1947), 319-321. (Russian) MR 22067
  • 3. A. D. Wallace, Some characterizations of interior transformations, Amer. J. Math. 61 (1939), 757-763. MR 179
  • 4. A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 87078
  • 5. E. Michael, Another note on paracompact spaces, Proc. Amer. Math. Soc. 8 (1957), 822-828. MR 87079
  • 6. G. T. Whyburn, Continuous decompositions, Amer. J. Math. 71 (1949), 218-226. MR 27507


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11125-3

American Mathematical Society